This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
A Method of Solution for Multiple-Valued Logic Expressions
April 1971 (vol. 20 no. 4)
pp. 464-467
A method of solving a system of simultaneous equations within a multiple-valued logic algebra is presented.
Index Terms:
Multiple-valued logic, simultaneous equations, solution of logic equations, switching algebra.
Citation:
D.D. Givone, M.E. Liebler, R.P. Roesser, "A Method of Solution for Multiple-Valued Logic Expressions," IEEE Transactions on Computers, vol. 20, no. 4, pp. 464-467, April 1971, doi:10.1109/T-C.1971.223268
Usage of this product signifies your acceptance of the Terms of Use.